Abstract and Applied Analysis
Volume 2011 (2011), Article ID 574756, 8 pages
doi:10.1155/2011/574756
Research Article

Modular Locally Constant Mappings in Vector Ultrametric Spaces

1Department of Mathematics, K. N. Toosi University of Technology, P.O. Box 16315-1618, Tehran 1541849611, Iran
2School of Mathematics, Institute for Research in Fundamental Sciences (IPM), P.O. Box 19395-5746, Tehran, Iran

Received 16 November 2010; Revised 15 February 2011; Accepted 23 February 2011

Academic Editor: Norimichi Hirano

Copyright © 2011 Kamal Fallahi and Kourosh Nourouzi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give some sufficient conditions for mappings defined on vector ultrametric spaces to be modular locally constant.